MathSciNet Relay Station
MathSciNet bibliographic data
MR372536 43A20 (22E30)
Hulanicki, A. Subalgebra of $L\sb{1}(G)$ associated with Laplacian on a Lie group. Colloq. Math. 31 (1974), 259–287.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement